# SDR ASAA2018122402510

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,497 hours, 6,720 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014772
- Condition: Failed
- Location: Right Ram Air
- Part time: 20,524 hours, 6,723 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT WHILE PRESSING RECALL RIGHT PACK LIGHT ILLUMINATED, EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED R/H INLET RAM AIR DOOR ACTUATOR PER B737-900 AMM 21-51-21. OBSERVED PROPER OPERATION OF BOTH (INLET AND EXHAUST) ACTUATORS AND NO FAULTS NOTED ON PFTC #2 BITE CHECK.
